RECOVERY BASED LINEAR FINITE ELEMENT METHODS FOR HAMILTON--JACOBI--BELLMAN EQUATION WITH CORDES COEFFICIENTS.
Title: | RECOVERY BASED LINEAR FINITE ELEMENT METHODS FOR HAMILTON--JACOBI--BELLMAN EQUATION WITH CORDES COEFFICIENTS. |
---|---|
Authors: | TIANYANG CHU1, tchu@lsec.cc.ac.cn, HAILONG GUO2, hailong.guo@unimelb.edu.au, ZHIMIN ZHANG3, ag7761@wayne.edu |
Source: | SIAM Journal on Numerical Analysis; 2025, Vol. 63 Issue 1, p23-53, 31p |
Database: | Applied Science & Technology Source |
ISSN: | 00361429 |
---|---|
DOI: | 10.1137/23M1579297 |
Published in: | SIAM Journal on Numerical Analysis |
Language: | English |